# SDR AU960471

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B4B5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232002
- Condition: Corroded
- Location: Wing Te Sys
- Component: 2232002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING FLAP HAS EXTENSIVE CORROSION BETWEEN THE STEEL ATTACHMENT BRACKETS AND THE INTERNAL NOSE RIBS - ALL RIBS HAD PARTED FROM THE ATTACHMENT BRACKETS - THE TRAILING SKIN RIB SITUATED UNDER AND ON THE OUTER END OF THE STRENGTHENED WALKWAY PORTION OF THE FLAP HAD CORRODED AWAY TO VIRTUALLY NOTHING - AIRCRAFT IS OF 1963VINTAGE WITH ONLY 2100 HOURS TTIS - NO CORROSION PROTECTION WAS APPLIED DURING MANUFACTURE
